# SDR ASAA2014081508852

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6 hours, 5 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, TRIED TWO TIMES.  ACFT GROUNDED. APU BITE TEST SHOWS MAINTENANCE MESSAGE 49-15004 AND 49-72104.  ACCOMPLISHED FIVE SUCCESSFUL APU STARTS BOTH WITH AND WITHOUT GROUND POWER.  ALL STARTS NORMAL.  BITE TEST SHOWS NO CURRENT FAULTS AND NO FAULTS PREVIOUS 5 STARTS.  NO HISTORY NEW ACFT IAW 49-11-00-860-801.
